# SDR GSPA36365

- Difficulty date: November 30, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N16WG
- Make and model: Beech F90
- Aircraft serial: LA226
- Aircraft time: 4,260 hours, 4,389 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: EM6039
- Part serial: 414
- Condition: Burned Out
- Location: Cabin
- Component: Blower Assembly, Electromech
- Component part number: 903840311
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, G, H, A

## Discrepancy

DURING CRUISE A STRONG SMELL OF SMOKE FOLLOWED BY SMOKE IN THE COCKPIT AND THE CABIN.  PAX AND CREW OXYGEN MASKS WERE DONNED, EMERGENCY PROCEDURES WERE TAKEN AND AN EMERGENCY WAS DECLARED.  EMERGENCY LANDING WAS MADE WITHOUT INCIDENT.  INVESTIGATION BY THE MX ON THE FIELD REVEALED THE CABIN BLOWER MOTOR WAS OVERHEATED, BURNED AND DISCOLORED AND THE CURRENT LIMITER IN THE LT NACELLE WAS BLOWN.  MX INSP ASSOCIATED WIRING AND REMOVED THE BURNED OUT FUSE TO ENSURE NO POWER WAS GOING TO THE MOTOR.  THE FAILED BLOWER MOTOR ASSEMBLY WAS REMOVED AN OVERHAUL MOTOR ASSEMBLY WAS INSTALLED ALONG WITH A NEW CURRENT LIMITER.  A SATISFACTORY OPS CHECK WAS PERFORMED.
